# SDR FDEA201005201595

- Difficulty date: May 20, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 49,269 hours, 30,309 cycles
- Engine: Pwa JT8D
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 65162227
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT LOWER AFT T/E ANGLE IS CRACKED AT OTBD UPSTOP PAD.  REMOVED ACCESS PANELS NR 6 SLAT  IAW SRM 51-30-2,  FABRICATED NEW T/E ANGLE.  MATERIAL USED BAC1514-1559 2024T3511 PO 20035137  DIM 9' 6" LONG  IAW SRM 57-50-2 FIG 2, 51-30-5  TREATED AND PRIMED IAW SRM 51-10-7  INSTALLED NEW T/E ANGLE IAW SRM 51-30-2  INSTALLED ACCESS PANELS IAW SRM 51-30-2 REV 102.
